MathSciNet Relay Station
MathSciNet bibliographic data
MR2448586 (2010f:30045) 30C65 (30C62 37F10)
Bergweiler, Walter; Fletcher, Alastair; Langley, Jim; Meyer, Janis The escaping set of a quasiregular mapping. Proc. Amer. Math. Soc. 137 (2009), no. 2, 641–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement